By Topic

Comments on "Necessary and sufficient condition for absolute stability of neural networks"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kaszkurewicz, E. ; Dept. of Electr. Eng., Univ. Federal do Rio de Janeiro, Brazil ; Bhaya, Amit

This letter points out that a Liapunov function used by the present authors in an earlier publication on absolute and structural stability of neural circuits easily proves a stronger version of the sufficient part of the result contained in the paper by Forti, Manetti and Marini (1994) as well as in a subsequent publication. Comments are made on the set of interconnection matrices that determine necessary and sufficient conditions for absolute stability of the class of neural circuits considered and as a consequence a conjecture is formulated.<>

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:42 ,  Issue: 8 )